# SDR COMA0560675

- Difficulty date: December 7, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,212 hours, 27,691 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Warning Light
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5870 - EN ROUTE BOS YHZ RECEIVED A FLAP FAIL CAUTION MESSAGE.  ABORTED FIRST APPROACH AT YHZ, THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT. COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B,C  AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
